# SDR 0700373269

- Difficulty date: January 23, 2007
- Submitted: January 26, 2007
- Operation: Air carrier
- Aircraft: N369NW
- Make and model: Airbus A320-212
- Aircraft serial: 1011
- Aircraft time: 23,790 hours, 10,565 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Odor
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT ATTENDANT REPORTED LARGE WATER MESS IN AFT GALLEY, THEN ODOR OF ELECTRICAL FUMES AND SMOKE.  FLIGHT CREW REMOVED POWER FROM GALLEY, OBSERVATION REVEALED THAT ODOR STILL PERSISTED, NO SMOKE.  AN EMERGENCY WAS DECLARED AND THE FLIGHT DIVERTED INTO DTW.  AIRCRAFT LANDED UNEVENTFULLY.  CORRECTIVE ACTION WAS TO REPLACE AFT GALLEY COFFEEMAKER.
